# SDR 05242006A

- Difficulty date: May 21, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 29,826 hours, 29,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 1294000371
- Condition: Blown
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH 16K TO FL 200 HAD VERY LOUD POP SOUND FOLLOWED BY CONSTANT HISSING COMING FROM FRONT OVERHEAD OF AIRCRAFT.  FOUND MAIN ENTRANCE DOOR SEAL TO HAVE BEEN BLOWN.  REMOVED AND REPLACED MAIN ENTRANCE DOOR SEAL.
